# SDR LR7A02057

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Stiffener
- Part number: 34862714R
- Condition: Cracked
- Location: Ows 241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC2704 FOUND RH OWS 241 FLAP TRACK STIFFENER CRACKED.REPLACED STIFFENER IAW SRM SMP 583 57-50-03.  NR 0106.
